, Volume 40, Issue 2, pp 207-243

Dynamics of polynomial automorphisms ofC k

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study the dynamics of polynomial automorphisms ofC k . To an algebraically stable automorphism we associate positive closed currents which are invariant underf, consideringf as a rational map onP k . These currents give information on the dynamics and allow us to construct a canonical invariant measure which is shown to be mixing.